Tylenol Cold Multi-Symptom Caplets, Daytime provide temporary relief for cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, cough, and fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. The formula does not cause drowsiness, so you can take it during the daytime.
- Nondrowsy daytime formula
- Pain reliever, fever reducer, nasal decongestant
- Relieves headache, fever, sore throat, nasal congestion and cough
- Provides temporary relief of cold and flu symptoms
- Each caplet contain 325 mg of acetaminophen pain reliever
- 10 mg of dextromethorphan to suppress cough
- 5 mg phenylephrine to relieve nasal congestion
Ingredients: Active (in each caplet): Acetaminophen 325mg...Purpose: Pain Reliever/Fever Reducer, Dextromethorphan HBr 10mg...Purpose: Cough Suppressant, Phenylephrine HCl 5mg...Purpose: Nasal Decongestant. Inactive: Anhydrous Citric Acid, Carnauba Wax, Corn Starch, Flavors, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Potassium Sorbate, Powdered Cellulose, Pregelatinized Starch, Sodium Benzoate, Sodium Citrate, Sodium Starch Glycolate, Sucralose. Uses: Temporarily relieves these common cold/flu symptoms: minor aches and pains; headache; sore throat; nasal congestion; cough; sinus congestion and pressure.